MathSciNet Relay Station
MathSciNet bibliographic data
MR743741 (85i:35056) 35J65 (47H15 92A15)
Dancer, E. N. On positive solutions of some pairs of differential equations. Trans. Amer. Math. Soc. 284 (1984), no. 2, 729–743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement